Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Why is salivary gland swollen? What can help? Why does pus exit from mouth?

Of approximately two months launched I have swelling in one of the salivary glands and near the throat and continued tumor for a long time and became tumor steel is so I was not then I can move my head, easily approximately a month and a half and when I visited more than one doctor was useful as an inflammation of the glands and another doctor who specializes inear, nose and throat gave me some medication but it did not prove to julmentin 2x 1000 mg Nystatin oral Drops Roxnin Loxoprofen sodium After using the treatment for a long time found no benefit college and that tumor eased by 40 per cent and slippers tumor pain and still exists in the gland beneath the tongue ... I found out recently that when do I clicking on gland swollen and near the throat and lift my tongue was watching somewhere out pus linked gland swollen and out of the bottom of the tongue and when press and I derail this fluid from the gland swollen feel comfortable and when to Aaqom derail these fluids felt Palm offline between gland and ear . And so far is still an existing tumor, even though I used the treatments that did not come to any outcome What solution do you think Is this normal exit pus out of my mouth from the bottom of the tongue and what is supposed to be done Helped me Doctor
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response

Thanks for writing to us.

Pus discharge from the floor of mouth usually occurs due to infection of teeth as well as gums due to deep caries or periodontitis.

Get a thorough clinical evaluation by a dentist and pus has to be drained and curetted.

Root canal treatment has to be done if necessary.

I would advice you to maintain oral hygiene well.

Usually,doxycycline tab.has to be administered in such cases.

Hope this helps.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor